Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

193 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can Omeprazole and Ranitidine be taken with vitamin supplements?

Answered by
Dr.
Dr. Klarida Papaqako

General & Family Physician

Practicing since :2010

Answered : 1616 Questions

default
Posted on Fri, 30 Nov 2018 in Medicines and Side Effects
Question: I have two new prescriptions. One isOmeprazole and Rantidine. I also take others prescriptions and three vitamins and onesupplementI need to know if thesnew drugs should no be taken with anyoneof the others I take?
doctor
Answered by Dr. Klarida Papaqako 1 hour later
Brief Answer:

Please list all the names of medications you take.

Detailed Answer:

Hello,

Please list all the names of your medication in your follow up question and I will be happy to check if there is interactions between them.

Looking forward to your follow-up question.

Hope I have answered your query. Let me know if I can assist you further.
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Klarida Papaqako 48 hours later
List of other prescriptions I take:
Venlafaxine XR 75MGNew

Levothyroxine0.05MG

Bystolic 2.5MG

Rosuvastatin 5MG

Low Dose Aspirin 81mg

List of Vitamins & Supplement

B12 1000mcg

D3 5000IUCoQ10200 mg

My new prescriptions are: Omeprazole 40 MG
Ranitine 300MG
doctor
Answered by Dr. Klarida Papaqako 11 hours later
Brief Answer:

No interaction between these drugs

Detailed Answer:

Hello,

I checked the interaction between the drugs you are taking and there is no interaction. Just take them as recommended and regularly and you should not have problems with them.

Hope I have answered your query.

Take care

Regards,
Dr Klarida Papaqako, General & Family Physician
Above answer was peer-reviewed by : Dr. Kampana
doctor
premium_optimized

The User accepted the expert's answer

Share on